# SDR DHL2004363013

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O REJECTED DUE TO CONTINUOUS CHIME.  NOTED CAB PRESSURE LIGHT FLICKER.  REPLACED SEQUENCE BOX .  SYS TESTS OK PER 21-31-00.
